# SDR CALA2010060800249

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110190
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - STRINGER EXFOLIATED AT BS 1472 BL 0.  CUT OUT DAMAGED STRINGER SECTION, DRILLED UP NEW SECTION AND REPAIR SPLICE AND INSTALLED ALL REPAIR PARTS.  REF SRM 53-60-0 3 AND 53-00-03 REPAIR 1.
